# SDR AALA202206078188

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A300*
- Aircraft serial: 1651
- Aircraft time: 66,452 hours, 25,333 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS FAULT ON PANEL. SERVICED RIGHT HAND MID DOOR ASSIST BOTTLE AND OPERATIONAL CHECKED GOOD PER AMM 25-62-46
